# SDR P5CA2020021300033

- Difficulty date: February 6, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 74,507 hours, 12,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: TLS24541
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST FAIL: FOUND EMERGENCY BATTERY PACK M5168 CAN NOT STAY ON 15 MINS.( 1) IAW AMM 33-51-04-002-009-001 REV 97, REMOVED EMERGENCY BATTERY POWER PACK ASSY M5168.  2) IAW AMM 33-51-04-402-012-001 REV 97, INSTALLED EMERGENCY BATTERY POWER PACK ASSY M5168.  3) IAW AMM 33-51-04-402-012-001 REV 97, STEP D PERFORMED POWER SUPPLY TEST AND THE RESULT WAS SATISFACTORY. )
